# SDR CALA2022080301940

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 67,054 hours, 23,017 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: NA
- Condition: Warning Light
- Location: No 2 Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO 2 REVERSER LIGHT ON OVERHEAD ILLUMINATED AT TOP OF CLIMB. QRH SAYS CONTINUE AND FOUND LEFT SLEEVE STOW SENSOR LIGHT AND HYD ISO VALVE SENSOR LIGHT ON EAU. PERFORMED FIM 78-31 TASK 801.  CYCLED TR NUMEROUS TIMES AND NO FAULTS NOTED ON EAU. OK TO CONTINUE.
